# SDR DALA2025051903804

- Difficulty date: May 13, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N585DN
- Make and model: Airbus A321-271NX
- Aircraft serial: 12105
- Aircraft time: 2,758 hours, 700 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5085 EMERGENCY EXIT SIGNS INOPERATIVE / LOCATIONS:601. CORRECTIVE ACTION: BIT CHECKED LGCIU 1 & 2- NO FAULTS. ALL TESTS PASSED. REF A321 AMM 32-31. RESET CIDS 1 & 2 - ALL LIGHTS OPERATING NORMALLY AT THIS TIME. EXIT SIGN SWITCH OPS NML. (0964595)
